# SDR AALA20130123013

- Difficulty date: January 23, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N570AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49352
- Aircraft time: 80,329 hours, 35,991 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Ring
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LEFT WINDOW RING AT STATION 1022.  INSTALLED DOUBLER PER AARD 53-10-00-25.
